# SDR USAA2012011900004

- Difficulty date: January 18, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 51,098 hours, 19,167 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A CABIN ODOR CAUSING HEADACHES AND NAUSEA THAT OCCURRED AS SOON AS APU BLEED AIR WAS SUPPLIED.  MAINTENANCE PERFORMED ECS DECONTAMINATION, WASHED APU INLET AND AIRCRAFT BELLY AND REPLACED FILTERS.  NO ODORS NOTED.
